# SDR SIMA200729301

- Difficulty date: October 15, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 19,027 hours, 18,794 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

IN CRUISE FLT AT FL250 HAD A SLOW CABIN DEPRESSURIZATION.  CABIN ALT GOT TO 10,100 FEET.  DID EMERGENCY DESCENT TO 10,000 FEET.  RAN PRESS AUTO FAIL AND CABIN ALTITUDE IN AMBER RANGE CHECK LISTS.  LEVEL AT 10,000 FEET.  CABIN ALT STABILIZED AT 8,000 IN MANUAL MODE.
